Repositório Digital

A- A A+

Superfield covariant analysis of the divergence structure of noncommutative supersymmetric QED/sub 4/

.

Superfield covariant analysis of the divergence structure of noncommutative supersymmetric QED/sub 4/

Mostrar registro completo

Estatísticas

Título Superfield covariant analysis of the divergence structure of noncommutative supersymmetric QED/sub 4/
Autor Ferrari, Alysson Fábio
Girotti, Horacio Oscar
Gomes, Marcelo
Petrov, Albert Yu.
Ribeiro, Anderson Andre Genro Alves
Rivelles, Victor O.
Silva, Adilson J. da
Abstract Commutative supersymmetric Yang-Mills is known to be renormalizable for N51,2, while finite for N 54. However, in the noncommutative version of the model (NCSQED4) the UV-IR mechanism gives rise to infrared divergences which may spoil the perturbative expansion. In this work we pursue the study of the consistency of NCSQED4 by working systematically within the covariant superfield formulation. In the Landau gauge, it has already been shown for N51 that the gauge field two-point function is free of harmful UV-IR infrared singularities, in the one-loop approximation. Here we show that this result holds without restrictions on the number of allowed supersymmetries and for any arbitrary covariant gauge. We also investigate the divergence structure of the gauge field three-point function in the one-loop approximation. It is first proved that the cancellation of the leading UV-IR infrared divergences is a gauge invariant statement. Surprisingly, we have also found that there exist subleading harmful UV-IR infrared singularities whose cancellation only takes place in a particular covariant gauge. Thus we conclude that these last mentioned singularities are in the gauge sector and, therefore, do not jeopardize the perturbative expansion and/or the renormalization of the theory.
Contido em Physical review. D, Particles, fields, gravitation, and cosmology. College Park. Vol. 69, no. 2 (Jan. 2004), 025008 15p.
Assunto Eletrodinamica quantica
Renormalizacao
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/104019
Arquivos Descrição Formato
000400350.pdf (189.8Kb) Texto completo (inglês) Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.